# SDR QMLA2015070815054

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N745TX
- Make and model: Bolkms BK117C2
- Aircraft serial: 9295
- Aircraft time: 3,109 hours, 9,655 cycles
- Engine: Pwa PT6B37A
- System (JASC): 6710 · Main Rotor Control
- Part: Bracket
- Part number: 11713902
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN MECHANIC ON DUTY WAS PERFORMING AN AIRWORTHINESS CHECK ON THE ACFT, A CRACK WAS FOUND IN THE BRACKET THAT SECURES THE MR, CHINA HAT, TO THE MR HEAD.  LEAD MECHANIC WAS NOTIFIED ALONG WITH PICTURES.
